# SDR 2012FA0000131

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: General aviation
- Aircraft: N8076K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970486
- Aircraft time: 6,667 hours
- Engine: Cont TSIO360*
- Propeller: Mcauly 3AF34C502
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6704213
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE MLG, RT AFT TRUNNION MOUNTING PLATE PT WAS FOUND TO BE CRACKED ON THE STIFFENERS THAT FORM PART OF THE UPPER MOUNTING ARMS.
